# SDR 2015FA0000386

- Difficulty date: August 14, 2015
- Submitted: August 19, 2015
- Operation: General aviation
- Aircraft: N629WY
- Make and model: Pilats PC1247
- Aircraft serial: 1495
- Aircraft time: 211 hours, 180 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Relay
- Part number: 065001950100
- Part serial: KTA28101800
- Condition: Sticking
- Location: Trim Adapter
- Part time: 211 hours, 180 cycles
- Component: Trim Adapter, Honeywell, KTA2810
- Component part number: 065001950100
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H, C

## Discrepancy

DURING TAKEOFF, RUDDER TRIM RAN FULL DEFLECTION IN 1 DIRECTION.  PILOT ATTEMPTED TO MANUALLY NEUTRALIZE THE TRIM BUT IT WOULD NOT RUN TOWARDS NEUTRAL.  IT IS ELECTRIC.  PILOT DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  WERE ABLE TO DUPLICATE THE DISCREPANCY ON THE GROUND.  CONNECTED MAINTENANCE INTERFACE BOX AND LAPTOP TO READ FAULTS. THE FAULT WAS IDENTIFIED AS THE TRIM, KTA2810, TRIM ADAPTER UNIT.  WHILE TROUBLESHOOTING, THE TRIM BEGAN WORKING PROPERLY.  OBTAINED A NEW REPLACEMENT UNIT, REPLACED THE PART, PERFORMED THE FUNCTIONAL CHECKS IAW THE PC-12/47 MM AND FOUND OPERATION TO BE NORMAL.  APPROVED ACFT FOR RETURN TO SERVICE.
